# SDR SWAA100132

- Difficulty date: January 10, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 23,098 hours, 13,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVER MISSING AT ROW 2.  REMOVED AND REPLACED COVER PER MM.
